# SDR HNAA2012041300733

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 59,171 hours, 65,494 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001
- Condition: Failed
- Location: Nr 2 Ac
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AC BUSS CAUTION LIGHT CAME ON IN FLIGHT.  R & R NR 2 AC GENERATOR IAW 24-20-11R AND GCU IAW -8 MM 24-21-02.  GROUND RAN AND OPS CHECKED GOOD.
